Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 13, NWS Philadelphia/Mount Holly

January 30, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 30, 2016, 12:28 PM EST. It took effect at Jan 30, 2016, 6:00 PM EST. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2016, 12:28 PM EST (17:28 UTC)
In effect from
Jan 30, 2016, 6:00 PM EST
Expired
Feb 1, 2016, 2:00 PM EST
In force
44 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

259 
WHUS71 KPHI 301728
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1228 PM EST SAT JAN 30 2016

ANZ450>455-310630-
/O.NEW.KPHI.SC.Y.0013.160130T2300Z-160131T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1228 PM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY. IT IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 600
AM SUNDAY.

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHWEST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS
  TONIGHT.

* SEAS...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
10 follow-up statements
054 
WHUS71 KPHI 302035
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EST SAT JAN 30 2016

ANZ450>455-311100-
/O.CON.KPHI.SC.Y.0013.160130T2300Z-160131T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
335 PM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE.

* WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30
  KNOTS TONIGHT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL,
SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
967 
WHUS71 KPHI 302329
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
629 PM EST SAT JAN 30 2016

ANZ450>455-311100-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160131T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
629 PM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. 

* SEAS...2 TO 3 FEET, BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
235 
WHUS71 KPHI 310233
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
933 PM EST SAT JAN 30 2016

ANZ450>455-311100-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160131T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
933 PM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
275 
WHUS71 KPHI 310825
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EST SUN JAN 31 2016

ANZ450>455-312200-
/O.EXT.KPHI.SC.Y.0013.000000T0000Z-160201T1500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 AM EST SUN JAN 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
907 
WHUS71 KPHI 312021
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EST SUN JAN 31 2016


ANZ450>455-011100-
/O.EXT.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
321 PM EST SUN JAN 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SZATKOWSKI
469 
WHUS71 KPHI 312336
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EST SUN JAN 31 2016

ANZ450>455-011200-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
636 PM EST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...SOUTHWEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH
  GUSTS UP TO 25 KT OVERNIGHT INTO MONDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
287 
WHUS71 KPHI 010238
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EST SUN JAN 31 2016

ANZ450>455-011200-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
938 PM EST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT INTO
  MONDAY, THEN BECOMING WEST DURING MONDAY.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
663 
WHUS71 KPHI 010700
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 AM EST MON FEB 1 2016

ANZ430-431-012000-
/O.EXB.KPHI.SC.Y.0013.160201T0700Z-160201T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
200 AM EST MON FEB 1 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>455-012000-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
200 AM EST MON FEB 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
741 
WHUS71 KPHI 010825
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EST MON FEB 1 2016

ANZ430-431-450>455-012100-
/O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 AM EST MON FEB 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET ON THE OCEAN AND 2 TO 5 FT ACROSS DELAWARE
  BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
671 
WHUS71 KPHI 011900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
200 PM EST MON FEB 1 2016

ANZ430-431-450>455-012000-
/O.CAN.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
200 PM EST MON FEB 1 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS MAY GUST AROUND 20 KT LATE THIS AFTERNOON AND EVENING...BUT
ARE NOT EXPECTED TO REACH THE 25 KT THRESHOLD NEEDED FOR A SMALL
CRAFT ADVISORY. IN ADDITION...SEAS ARE EXPECTED TO REMAIN BELOW 5
FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:32 AM EST, 2 hours 56 minutes earlier.

Area forecast discussion, Jan 30, 9:32 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 AM EST SAT JAN 30 2016

.SYNOPSIS...
HIGH PRESSURE ALONG THE EAST COAST MOVES OFFSHORE TONIGHT. LOW
PRESSURE OVER THE MIDWEST SUNDAY MOVES INTO QUEBEC MONDAY,
SWEEPING A COLD FRONT OFF THE MID ATLANTIC COAST MONDAY EVENING.
HIGH PRESSURE FOLLOWS TUESDAY. A LARGE STORM MOVES NORTHEAST INTO
THE GREAT LAKES WEDNESDAY, SHOVING A COLD FRONT JUST OFF THE MID
ATLANTIC COAST WEDNESDAY EVENING. LOW PRESSURE MAY DEVELOP EAST OF
THE MID ATLANTIC COAST NEXT FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HIGH PRESSURE CENTERED ALONG THE SOUTHEAST COAST THIS MORNING
WILL DRIFT EASTWARD. THE HIGH WILL CONTINUE TO INFLUENCE OUR
REGION TODAY. WE ARE ANTICIPATING A MOSTLY SUNNY SKY WITH SOME
CLOUDS AT TIMES.

THE WIND IS FORECAST TO BACK FROM THE WEST TO THE SOUTHWEST TODAY
AT SPEEDS OF LESS THAN 10 MPH. HIGH TEMPERATURES SHOULD RANGE FROM
THE MID 30S IN THE POCONOS TO THE MID 40S IN SOUTHERN DELAWARE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE HIGH PRESSURE WILL BE OFFSHORE TONIGHT AND OUR FORECAST AREA
WILL BE UNDER A BROAD AREA OF WARM AIR ADVECTION BEHIND THE HIGH.
THIS WILL BRING MOSTLY CLR SKIES OVERNIGHT WITH MOSTLY HIGH AND
SOME MID LEVEL CLOUDINESS. THERE WILL BE MORE OF THIS CLOUDINESS
ACROSS THE NORTHERN AREAS, AS A FEW WEAK DISTURBANCES MOVE THROUGH
THE ZONAL FLOW. TEMPERATURES SAT NIGHT WILL BE MILDER THAN THIS
PAST NIGHT WITH LOWS IN THE MID/UPPER 20S NORTH AND NEAR FREEZING
ELSEWHERE. WINDS WILL BE MOSTLY SOUTH OR SOUTHWEST AT 5 TO 10 MPH.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
**AFTER A NEAR RECORD WARM START TO FEBRUARY, WINTER GRADUALLY
RETURNS**

500 MB: A SHORT WAVE OVER THE CENTRAL PLAINS SUNDAY MORNING
CROSSES THE NORTHEAST MONDAY, WITH A STRONGER SHORT WAVE IN THE
SOUTHERN PLAINS TUESDAY, WEAKENING THROUGH THE GREAT LAKES
WEDNESDAY. THEREAFTER, FOLLOWING SHORT WAVES MOVE A TROUGH INTO
THE EASTERN UNITED STATES BY FRIDAY.

TEMPERATURES: AFTER A NEAR NORMAL MONTH OF JANUARY TEMPERATURE
WISE, A RELATIVELY WARM WEEK IS AHEAD. SUNDAY'S TEMPERATURES WILL
AVERAGE 6 TO 12 DEGREES ABOVE NORMAL, MONDAY 15 DEGREES ABOVE
NORMAL, TUESDAY ABOUT 10 DEGREES ABOVE NORMAL, WEDNESDAY ALMOST 20
DEGREES ABOVE NORMAL WITH NEAR RECORD WARMTH. IT COOLS TO 6 TO 12
DEGREES ABOVE NORMAL THURSDAY AND SOMEWHERE AROUND 2 TO 5F ABOVE
NORMAL FRIDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/30
GFS/NAM MOS GUIDANCE SUNDAY-MONDAY, THEREAFTER THE 00Z/30 GFS MEX
MOS MONDAY NIGHT-TUESDAY, THEN FOR TUESDAY NIGHT-FRIDAY THE 06Z/19
SUPERBLEND WHICH INCLUDES 00Z/30 GFS MEX GUIDANCE AND WPC
GUIDANCE. ALSO BLENDED IN THE ECMWF OPERATIONAL 00Z/30 CYCLE FOR
THE POPS WEDNESDAY AND FRIDAY.

THE DAILIES...

SUNDAY...DRY AND QUIET. MILD! SNOW MELT WEATHER. 2M TEMPERATURES
ARE BIASED COLD BY SNOW COVER AND TEMPS WERE RAISED SEVERAL
DEGREES ABOVE GUIDANCE OVER THAT SNOW COVERED REGION FROM I-95
NORTHWARD. CONFIDENCE: ABOVE AVERAGE.

MONDAY...A PERIOD OF SHOWERY RAIN IS POSSIBLE, PARTICULARLY
DURING THE AFTERNOON AHEAD OF A COLD FRONT. FOR NOW ANY MENTION OF
EARLY MORNING FREEZING RAIN HAS BEEN REMOVED FROM THE FORECAST
SINCE RAIN SHOULD ONLY OCCUR WHEN TEMPERATURE ARE ABOVE FREEZING.
CONFIDENCE: ONLY AVERAGE. THATS BECAUSE THE ECMWF FOR TWO CYCLES
HAS BEEN RELATIVELY BULLISH ON RAIN OCCURRENCE MONDAY AFTERNOON,
WHILE THE SREF AND GEFS PROBABILITIES FOR MEASURABLE ARE SO FAR,
DRY. THE SOUTHWEST WIND MAY GUST 25-35 MPH OVER THE DELMARVA
DURING THE AFTERNOON. BY THE WAY THE 06Z GFS CYCLE IS NOW IN LINE
WITH THE 12Z/29 AND 00Z/30 ECMWF OP RUNS. WE MAY NEED TO RAISE
PROBABILITIES FOR RAIN ON MONDAY.

TUESDAY...DRY AND QUIET. SOME UNCERTAINTY ON TEMPS. LIGHT WIND.
THATS BECAUSE THE SNOW COVER MAY BE COLD BIASING THE 2M TEMPS I-95
NWWD.

WEDNESDAY...PRETTY STRONG WARM ADVECTION AND PROBABLE NEAR RECORD
WARMTH WITH FAST MOVING BRIEFLY MODERATE TO HEAVY SHOWERS AHEAD OF
THE COLD FRONT. PWAT APPROACHES 1.5". S-SW WIND GUSTY 25-30 MPH
DURING MIDDAY AND FOR A TIME DURING THE AFTERNOON. RUMBLE OF
THUNDER IS POSSIBLE? RIGHT NOW, NOT ENOUGH CAPE APPEARS AVAILABLE
FOR MORE WIDESPREAD THUNDER. WINDS AT 850MB ARE MODELED TO BE
60-70 KT AT 18Z WEDNESDAY. CONFIDENCE: ABOVE AVERAGE.

WEDNESDAY NIGHT...CLEARING AT NIGHT AFTER ANY LEFTOVER SHOWERS
END EARLY. A PERIOD OF GUSTY NORTHWEST WIND 20-25 MPH. CONFIDENCE:
ABOVE AVERAGE.

THURSDAY...COOLER BUT STILL, DAYTIME MAX TEMPS ALMOST 10 DEGREES
ABOVE NORMAL. NORTHWEST WIND. CONFIDENCE: ABOVE AVERAGE.

FRIDAY...THE WESTERN FRINGE OF THE PRECIPITATION SHIELD
ASSOCIATED DEVELOPING LOW PRESSURE OFF THE MID ATLANTIC COAST MAY
GRAZE THE I95 REGION EASTWARD TO THE COASTS. BOUNDARY LAYER TEMPS
SUGGEST MAYBE A RAIN CHANGING TO SNOW SITUATION, IF PCPN INDEED
SPREADS INTO OUR I-95 REGION. NORTHEAST TO NORTH WINDS DURING THE
MORNING BECOMING NORTHWEST BY NIGHT. THE D7 EXPERIMENTAL OUTLOOK
FOR MORE THAN 1/4 INCH FROZEN WATER EQUIVALENT FOR NOW IS 10 TO 30
PERCENT. HOWEVER, RECENT TRENDS WERE WETTER AS THE TROUGH MOVES
EAST AND TO DO SO, IT WILL TAKE A STRONG SHORT WAVE OR
INTERACTIONS OF SEVERAL SHORTWAVES TO SHOVE THE 500MB TROUGH
EASTWARD FROM THE CENTRAL STATES. COULD GET INTERESTING FOR THOSE
WHO LIKE SNOW AND OF COURSE. WE DID SEE THE 00Z/30 GGEM OP RUN
WHICH HAS HALF A FOOT OR MORE OF WET SNOW IN COASTAL SE DE AND
SEVERAL INCHES ELSEWHERE FRIDAY. CANT SPEND ANY MORE TIME ON THIS
SINCE SPREAD OF SOLUTIONS INCLUDING THE 06Z DRY GFS STILL SAYS A
NON EVENT BUT WE HAVE A FOOT IN THE DOOR SO TO SPEAK, JUST IN
CASE.

ENJOY THE RECORD WARMTH OF WEDNESDAY. THAT SHOULD BE LAST OF THAT
FOR AT LEAST A COUPLE OF WEEKS.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS EXPECTED TODAY AND TONIGHT WITH HIGH PRESSURE
BUILDING ACROSS THE AREA. THE HIGH WILL SETTLE ACROSS THE REGION
THIS MORNING AND THEN MOVE EAST TONIGHT. SKIES WILL BE MOSTLY
SUNNY WITH MOSTLY SOME CI/CS/AC CLOUDS AROUND AT TIMES.

WINDS WILL BE W THIS MORNING AND THEN BACK AROUND TO SW THIS
AFTERNOON. WINDS MAY FURTHER BACK TO S TONIGHT. WINDS SPEEDS
MOSTLY 5 TO 10 KNOTS.

OUTLOOK...
SUNDAY...VFR. CONFIDENCE: MUCH ABOVE AVERAGE.

MONDAY...VFR CIGS BUT SUB VFR CONDITIONS MAY DEVELOP IN AFTERNOON
SHOWERS. SOUTHWEST WIND GUSTY NEAR 20 KT. CONFIDENCE: BELOW
AVERAGE REGARDING SUB VFR CONDITIONS BECAUSE WE DONT EVEN KNOW YET
WHETHER THERE WILL BE ANYTHING MORE THAN SPRINKLES.

MONDAY NIGHT...BECOMING VFR, IF CONDITIONS HAD DROPPED BELOW VFR
DURING THE DAY MONDAY. WIND SHIFT NW. CONFIDENCE: ABOVE AVERAGE.

TUESDAY...VFR. LIGHT WIND. CONFIDENCE: ABOVE AVERAGE.

WEDNESDAY...MVFR OR EVEN BRIEF IFR CONDS IN SHOWERY RAINS WITH
GUSTY SOUTH WINDS 25 TO 30 KT SHIFTING NORTHWEST AT NIGHT WITH
GUSTS 20-25KT WHEN THE RAIN ENDS. POSSIBLE LLWS FOR A TIME
WEDNESDAY. CONFIDENCE: ABOVE AVERAGE.

&&

.MARINE...
WINDS AND SEAS WILL DECREASE THROUGH THE DAY AS HIGH PRESSURE
SETTLES ACROSS THE WATERS AND MOVES EAST TONIGHT.

THE WINDS AND SEAS WILL INCREASE AGAIN TONIGHT AS THE PRESSURE
GRADIENT BEHIND THE DEPARTING HIGH AND LOW PRESSURE WELL TO THE
NORTH AFFECT THE WATERS. A (VERY) LOW-END SCA CONDITION MAY EXIST
ACROSS THE WATERS FOR A FEW HOURS TONIGHT. AN ADVISORY MAY BE
NEEDED.

FAIR WEATHER TODAY AND TONIGHT.

OUTLOOK...
CONFIDENCE FOR ALL INFORMATION STATED BELOW IS ABOVE AVERAGE.

SUNDAY...MAINLY SUB-ADVISORY CONDITIONS ARE EXPECTED; ALTHOUGH,
SOME GUSTS TO AROUND 20 KT PLUS AND SEAS AROUND 4 FEET ARE
POSSIBLE, ESPECIALLY FOR THE COASTAL WATERS.

SUNDAY NIGHT THROUGH MONDAY...MARGINAL SCA CONDITIONS MAY EXIST
FOR THE COASTAL WATERS, AS WIND GUSTS COULD APPROACH 25 KT AND
SEAS MAY REACH AROUND 5 FEET.

TUESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE BULK
OF TUESDAY. LIGHT NORTH WINDS TRENDING EAST IN THE AFTERNOON.

TUESDAY NIGHT AND WEDNESDAY...WIND GUSTS AND SEAS WILL LIKELY BE
INCREASING LATE TUESDAY NIGHT IN ADVANCE OF AN APPROACHING COLD
FRONT. STRONG SCA CONDITIONS FOR WEDNESDAY WITH WIND GUSTS TO
AROUND 30 KT AND INCREASING SEAS TO AS MUCH 7 OR 8 FEET IN THE
OUTER ATLC WATERS.

&&

.HYDROLOGY...
MMEFS FOR BOTH THE NAEFS AND GEFS SUGGEST ENOUGH COMBINED RAPID
SNOWMELT AND MAYBE 1 INCH OF RAINFALL IN 6 HOURS FOR "POSSIBLE"
SCATTERED SMALL STREAM FLOODING WEDNESDAY NIGHT. WE ARE MONITORING
THE POTENTIAL. NO FLOOD WATCHES ATTM. ANY FLOOD POTENTIAL DEPENDS
ON HOW THE DAILY MELTDOWN CONTINUES EARLY THIS WEEK, HOW FAST THE
SNOWMELT WEDNESDAY AND THE AMOUNT OF RAIN.

WE NOTE OUR 6 HOUR FFG FOR RAINFALL ONLY INDICATES ONLY ABOUT 1.5
INCHES OF RAIN IS NEEDED TO INITIATE SMALL STREAM FLOODING FROM
PHILADELPHIA NORTHWESTWARD TO PARTS OF THE LEHIGH VALLEY, AS WELL
AS PARTS MORRIS AND MIDDLESEX COUNTIES IN NJ.

THIS SITUATION SHOULD CONTINUE TO BE MONITORED AS WE DRAW CLOSER
TO WEDNESDAY WITH THE FOCUS ON SMALL STREAMS ONLY ALONG AND NW OF
I-95.

&&

.CLIMATE...
BEFORE A WEEK OR TWO OF CROSS POLAR FLOW SENDS BELOW NORMAL COLD
INTO THE NORTHEAST (SEE GEFS LOOPS THROUGH 360 HOURS-QUITE AN
IMPRESSIVE WESTERN NORTH AMERICA RIDGE, POSITIVE PNA AND -EPO, WE
WILL FIRST NEED TO DEAL WITH RECORD HIGH TEMPERATURES WEDNESDAY
FEBRUARY 3. ALSO LISTED RECORD RAINFALL THOUGH THESE RAIN AMOUNTS
ARE NOT LIKELY AT MOST IF NOT ALL ALL 8 SITES LISTED, DUE IN PART
TO THE VERY FAST MOVEMENT OF THE SHOWERS.

AT THIS TIME, WE ARE FORECASTING MAX TEMPS WITHIN 3 DEGREES OF
RECORD AT VIRTUALLY ALL LOCATIONS LISTED BELOW EXCEPT KRDG AND
KABE.

   RECORD MAX      RECORD RAIN  PERIOD OF RECORD

ACY 66-2006        1.61-1880     1874
PHL 62-2006,1991   1.64-1939     1872
ILG 64-1991        1.40-1939     1894
ABE 63-1991        1.37-1982     1922
TTN 62-2006        1.57-1939     1865
GED 68-2006        1.47-1973     1948
RDG 63-1991        1.40-1939     1869
MPO 52-1973        2.19-1983     1901

FINALLY...PHL WILL AVERAGE ANYWHERE FROM PLUS .8 TO POSSIBLY AS
MUCH AS 1.1 DEGREES ABOVE NORMAL FOR JANUARY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...STAFF
CLIMATE...DRAG
Hazardous weather outlook, Jan 30, 4:11 AM EST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EST SAT JAN 30 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-310915-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
411 AM EST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

BRIEF HEAVY SHOWERS MAY COMBINE WITH REMAINING MELTING SNOW TO
CAUSE POCKETS OF POOR DRAINAGE FLOODING WEDNESDAY AND WEDNESDAY
NIGHT. THIS POTENTIAL IS MAINLY ALONG AND NORTHWEST OF THE
INTERSTATE 95 CORRIDOR INTO PORTIONS OF EASTERN PENNSYLVANIA AS
WELL AS NORTHERN AND WESTERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-310915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
411 AM EST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:44 AM ESTSmall Craft AdvisoryPHI6 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.